Alert archive / Colorado / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 50, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 15, 2004, 6:58 PM MDT for Logan County, Phillips County, Sedgwick County, Colorado. It was in force for 62 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2004, 6:58 PM MDT (00:58 UTC)
- Expired
- Jun 15, 2004, 8:00 PM MDT
- In force
- 62 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Logan County, CO, Phillips County, CO, Sedgwick County, CO
The radar
The Goodland radar (KGLD), 168 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:28 PM MDT | TSTM WND GST 62 | 1 S Holyoke, CO | |
| Jun 15, 7:28 PM MDT | TSTM WND GST 62 | 1 S Holyoke, CO | |
| Jun 15, 7:32 PM MDT | HAIL 0.75 | 4 Sse Holyoke, CO | |
| Jun 15, 7:32 PM MDT | HAIL 0.75 | 4 Sse Holyoke, CO | |
| Jun 15, 7:40 PM MDT | HAIL 1 | 3 E Amherst, CO | WIND GUST MEASURED AT 59 MPH. |
| Jun 15, 7:40 PM MDT | HAIL 1 | 3 E Amherst, CO | WIND GUST MEASURED AT 59 MPH. |
| Jun 15, 7:49 PM MDT | TSTM WND GST 65 | Amherst, CO | |
| Jun 15, 7:49 PM MDT | TSTM WND GST 65 | Amherst, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:20 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2937 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
369
WUUS55 KBOU 160058
SVRBOU
COC075-095-115-160200-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
654 PM MDT TUE JUN 15 2004
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LOGAN COUNTY IN NORTHEAST COLORADO
PHILLIPS COUNTY IN NORTHEAST COLORADO
THIS INCLUDES THE CITY OF HOLYOKE
SEDGWICK COUNTY IN NORTHEAST COLORADO
THIS INCLUDES THE CITY OF JULESBURG
* UNTIL 800 PM MDT
* AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS FROM 10 MILES WEST OF SEDGWICK TO 7
MILES WEST OF HIGHLAND CENTER...OR FROM 25 MILES WEST OF JULESBURG
TO 25 MILES WEST OF HOLYOKE...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
AMHERST...FAIRFIELD...HAXTUN...HIGHLAND CENTER...HOLYOKE...
JULESBURG...MARKS BUTTE...OVID...PAOLI...PLEASANT VALLEY...
SEDGWICK...SIXTEEN-MILE CORNER AND WAGES.
HAIL UP TO DIME SIZE AND WIND GUSTS TO 60 MPH WERE REPORTED 12 MILES
SOUTH OF HAXTUN AT 652 PM. A BRIEF TORNADO WAS REPORTED 3 MILES
NORTHWEST OF HAXTUN AROUND 640 PM. IF YOU ARE IN THE PATH OF THE
STORM...PUT YOUR CAR IN A GARAGE AND MOVE TO A SUBSTANTIAL SHELTER.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
LAT...LON 4077 10286 4044 10266 4045 10206 4100 10206
4100 10268
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:20 PM MDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jun 15, 2:20 PM MDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 220 PM MDT TUE JUN 15 2004 .SHORT TERM DISCUSSION...THINGS ARE COMING TOGETHER FOR A SIGNIFICANT PRECIPITATION EVENT OVER THE NORTHEAST PLAINS OF COLORADO...AS WELL AS SEVERE WEATHER. CURRENT ANALYSIS SHOWS A WELL DEFINED BOUNDARY EXTENDING FROM MONUMENT HILL NORTHEASTWARD TO NEAR FORT MORGAN AND STERLING. EXPECT CONVECTION TO EXPLODE SOON ALONG THIS BOUNDARY AS WE REACH CONVECTIVE TEMPERATURE AND ARE ABLE TO RELEASE THE CAPES OVER 3000 J/KG ALONG AND EAST OF THE BOUNDARY. FARTHER WEST...THERE IS STILL SOME POTENTIAL FOR SEVERE AS CAPES ARE NEAR 1000 J/KG AND BOUNDARY MAY GET ENOUGH OF A PUSH FROM DEVELOPING CONVECTION TO BRING IT BACK TO THE FOOTHILLS. WILL MAINTAIN THE SCATTERED POPS ALONG THE FRONT RANGE AND HAVE ALREADY BOOSTED THEM TO LIKELY FARTHER EAST WHERE MCS INITIATION SHOULD TAKE PLACE. WEAK WAVE CURRENTLY MOVING NORTHWARD OUT OF NEW MEXICO SHOULD ALSO HELP GENERATE MORE WIDESPREAD PRECIP. COLD FRONT WILL PUSH IN AFTER MIDNIGHT AND WITH AMPLE LOW LEVEL MOISTURE WIDESPREAD STRATUS EXPECTED TO DEVELOP. WILL MAINTAIN SOME SMALL POPS INTO WEDNESDAY MORNING WITH WEAK UPSLOPE COMPONENT. BY WEDNESDAY AFTERNOON...EXPECT ANOTHER ROUND OF CONVECTION BUT THIS TIME MOST OF IT WILL BE CONFINED TO THE MOUNTAINS WHERE THE AIRMASS IS UNSTABLE ENOUGH. A COUPLE STORMS MAY DRIFT OFF THE FOOTHILLS INTO THE I-25 CORRIDOR BUT OTHERWISE THE PLAINS ARE FAR TOO STABLE TO SUPPORT THUNDER. WILL PLAY TEMPS MUCH COLDER WITH STRATUS AND CLOSE TO ETA GUIDANCE. .LONG TERM DISCUSSION...MODELS ARE STILL SHOWING STRONG RIDGING ALONG THE WEST COAST AND TROFING OVER THE CENTRAL U.S. THROUGH THE EXTENDED PERIOD. 500-300 MB FLOW OVER THE AREA REMAINS PRETTY MUCH ZONAL THROUGH SUNDAY THEN BECOMES NWLY AS A RIDGE BEGINS BUILDING OVER THE SRN ROCKIES. THE GFS IS NO LONGER DIGGING THE UPR TROF AS FAR SOUTH AS IT DID YESTERDAY. MODELS ALSO DELAYING THE ARRIVAL OF A LATE WEEK COLD FRONT IN NERN COLORADO. A STRONG COLD FRONT WAS PROGGED TO BACKDOOR INTO NERN COLORADO AROUND 12Z/FRIDAY. NOW LATEST ETA/AVN SHOW ITS ARRIVAL NOT UNTIL LATE FRIDAY AFTERNOON OR EARLY EVENING. ETA/AVN ALSO NO LONGER SHOWING DOWNSLOPE WARMING AND DRYING ON THURSDAY...INSTEAD THEY KEEP THE PLAINS UNSEASONABLY COOL AND MOIST WITH PERSISTENT UPSLOPE FLOW ALBEIT SHALLOW THROUGH MUCH OF THE DAY THURSDAY. THUS CONDITIONS NOW LOOK TOO STABLE FOR CONVECTIVE INITIATION EAST OF THE MTNS. ON THE OVERHAND...THE ELEVATED HEAT SOURCE OF THE MTNS AND FOOTHILLS SHOULD SEE AT LEAST ISOLATED AFTERNOON AND EARLY EVENING T-STORMS THURSDAY WITH A 850-700MB THETA-E RIDGE UP AGAINST THE FRONT RANGE. FRIDAY...ETA SHOWS S/SWLY FLOW FLUSHING THE COOL/MOIST AIR ON THE PLAINS EAST ON THE AREA IN THE MORNING...THEN PRESSURE FALLS ALONG THE FRONT RANGE TURN WINDS AROUND TO NELY IN THE AFTERNOON. ETA SHOWS CAPE VALUES IN THE 1200-1800 J/KG RANGE AND BOUNDARY LYR HELICITY VALUES IN THE 200-300 RANGE WITH 700-600MB 30-35KT W/SWLYS AND 20KT SELYS AT THE SFC. FRIDAY AFTERNOON AND NOT THURSDAY LOOKS TO BE THE NEXT SVR WX THREAT FOR THE PLAINS. COULD SEE ISOLATED SVR T-STORMS UP ALONG THE FRONT RANGE WITH A DENVER CYCLONE IN PLACE. SATURDAY-TUESDAY...AVN SHOWS A REINFORCING SURGE OF COOL/MOIST AIR EAST OF THE MTNS ON SATURDAY AS A COLD CORE 1023MB SFC HIGH SLIDES SEWRD OUT OF MONTANA. MOS GUIDANCE MAX TEMPS IN THE LOWER 70S ON THE PLAINS SATURDAY MAY BE TOO WARM SHOULD UPSLOPE CLOUDINESS BE GREATER AND THE SFC HIGH BE STRONGER THAN EXPECTED. MAY NOT SEE HIGH PLAINS TEMPS CLIMBING ABOVE THE LOWER 60S. AGAIN...AIRMASS ON THE PLAINS WILL PROBABLY BE TOO COOL AND STABLE FOR T-STORM FORMATION BUT SCATTERED LIGHT STRATIFORM PRECIP A GOOD BET. SUNDAY...SEE ONLY SLIGHT WARMING WITH COOL HIGH PRESSURE AIR HANGING AROUND...BUT LESS CLOUD COVER. 10 PCT POPS ALREADY IN THE FCST FOR SUNDAY AFTERNOON AND EVENING MAY BE TOO HIGH...BUT WILL LEAVE POPS ALONE. MONDAY... GFS HINTS AT ANOTHER WEAK SURGE OF COOL HIGH PRES AIR AND LOW LEVEL UPSLOPE FLOW. THOUGH UPSLOPE WILL BE SHALLOW/WEAK...WILL KEEP A SLIGHT CHANCE OF T-SHOWERS IN FOR MONDAY. TUESDAY LOOKS DRY AND WARMER WITH UPR RIDGE BUILDING OVER THE SRN ROCKIES. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. BARJENBRUCH/BAKER
Hazardous weather outlook, Jun 15, 2:37 PM MDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 237 PM MDT TUE JUN 15 2004 COZ030>051-161200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 237 PM MDT TUE JUN 15 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL OCCUR ACROSS THE NORTHEAST PLAINS OF COLORADO THIS AFTERNOON AND EVENING. MOISTURE AND INSTABILITY HAVE INCREASED SIGNIFICANTLY ACROSS THE NORTHEAST PLAINS OF COLORADO THIS AFTERNOON. SCATTERED THUNDERSTORMS WERE QUICKLY DEVELOPING AND HAVE ALREADY BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...BUT AN ISOLATED SHORT LIVED TORNADO IS ALSO POSSIBLE ALONG A BOUNDARY FROM DOUGLAS COUNTY NORTHEASTWARD TOWARD FORT MORGAN AND STERLING. HEAVY RAINFALL AND FLASH FLOODING MAY ALSO ACCOMPANY THE STRONGER STORMS. AT THIS TIME...THE HIGHEST THREAT OF SEVERE THUNDERSTORMS IS ALONG AND EAST OF A LINE FROM GREELEY TO DENVER INTERNATIONAL AIRPORT TO CASTLE ROCK. HOWEVER...AN ISOLATED SEVERE THUNDERSTORM CAN NOT BE RULED OUT FARTHER WEST INCLUDING THE I-25 URBAN CORRIDOR FROM DENVER TO FORT COLLINS. IN THE MOUNTAINS...THUNDERSTORM COVERAGE WILL BE LESS WIDESPREAD AND RAINFALL AMOUNTS WILL BE LIGHTER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY UNSEASONABLY COOL AND STABLE CONDITIONS SHOULD HINDER THE FORMATION OF THUNDERSTORMS ON THE PLAINS WEDNESDAY THROUGH MONDAY. HOWEVER ENOUGH MOISTURE WILL BE AVAILABLE FOR AT LEAST A SLIGHT CHANCE OF SHOWERS EACH DAY. IN THE MOUNTAINS AND FOOTHILLS...EXPECTED ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY WHERE THE ATMOSPHERE SHOULD REMAIN RELATIVELY WARM AND UNSTABLE. GUSTY WINDS AND LIGHTNING WILL BE THE MAIN THREAT FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS ALREADY OCCURRED. BARJENBRUCH/BAKER
In the hours before
Local storm report, Jun 15, 4:30 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
430 PM MDT TUE JUN 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM TORNADO 1 W LEADER 39.90N 104.08W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0338 PM TORNADO 2 ENE STRASBURG 39.75N 104.27W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0335 PM TORNADO 2 E STRASBURG 39.74N 104.26W
06/15/2004 ARAPAHOE CO TRAINED SPOTTER
NO DAMAGE REPORTED
0328 PM HAIL 2 W KIOWA 39.35N 104.50W
06/15/2004 0.75 INCH ELBERT CO TRAINED SPOTTER
0254 PM TORNADO 8 N ELIZABETH 39.48N 104.60W
06/15/2004 ELBERT CO TRAINED SPOTTER
TWO FUNNELS WITH BRIEF TOUHDOWN
0240 PM TORNADO 1 W CASTLE ROCK 39.38N 104.87W
06/15/2004 DOUGLAS CO AMATEUR RADIO
NO DAMAGE REPORTED.
0239 PM TORNADO 4 S CASTLE ROCK 39.32N 104.85W
06/15/2004 DOUGLAS CO LAW ENFORCEMENT
ROOF BLOWN OFF MACHINE SHOP.
&&
KTFLocal storm report, Jun 15, 4:56 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE DENVER CO
456 PM MDT TUE JUN 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM TORNADO 1 W LEADER 39.90N 104.08W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0338 PM TORNADO 2 ENE STRASBURG 39.75N 104.27W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0335 PM TORNADO 2 E STRASBURG 39.74N 104.26W
06/15/2004 ARAPAHOE CO TRAINED SPOTTER
NO DAMAGE REPORTED
0328 PM HAIL 2 W KIOWA 39.35N 104.50W
06/15/2004 0.75 INCH ELBERT CO TRAINED SPOTTER
0254 PM TORNADO 11 SSW ELIZABETH 39.21N 104.68W
06/15/2004 F1 DOUGLAS CO TRAINED SPOTTER
ROOF DAMAGE TO 1 HOUSE WITH BARN DESTROYED. TWO OTHER
BARNS DAMAGED ON TWO OTHER SEPARATE PROPERTIES.
SIGNIFICANT TREE DAMAGE IN VICINITY.
0240 PM TORNADO 1 W CASTLE ROCK 39.38N 104.87W
06/15/2004 DOUGLAS CO AMATEUR RADIO
NO DAMAGE REPORTED.
0239 PM TORNADO 4 S CASTLE ROCK 39.32N 104.85W
06/15/2004 DOUGLAS CO LAW ENFORCEMENT
ROOF BLOWN OFF MACHINE SHOP.
&&
KTFLocal storm report, Jun 15, 5:07 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE DENVER CO
507 PM MDT TUE JUN 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM TORNADO 1 W LEADER 39.90N 104.08W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0338 PM TORNADO 2 ENE STRASBURG 39.75N 104.27W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0335 PM TORNADO 2 E STRASBURG 39.74N 104.26W
06/15/2004 ARAPAHOE CO TRAINED SPOTTER
NO DAMAGE REPORTED
0328 PM HAIL 2 W KIOWA 39.35N 104.50W
06/15/2004 0.75 INCH ELBERT CO TRAINED SPOTTER
0254 PM TORNADO 11 NNE ELIZABETH 39.51N 104.52W
06/15/2004 F1 ELBERT CO LAW ENFORCEMENT
ROOF DAMAGE TO 1 HOUSE WITH BARN DESTROYED. TWO OTHER
BARNS DAMAGED ON TWO OTHER SEPARATE PROPERTIES.
SIGNIFICANT TREE DAMAGE IN VICINITY.
0240 PM TORNADO 1 W CASTLE ROCK 39.38N 104.87W
06/15/2004 DOUGLAS CO AMATEUR RADIO
NO DAMAGE REPORTED.
0239 PM TORNADO 4 S CASTLE ROCK 39.32N 104.85W
06/15/2004 DOUGLAS CO LAW ENFORCEMENT
ROOF BLOWN OFF MACHINE SHOP.
&&
KTFLocal storm report, Jun 15, 5:47 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
547 PM MDT TUE JUN 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 10 SE LIMON 39.16N 103.56W
06/15/2004 0.75 INCH LINCOLN CO TRAINED SPOTTER
0350 PM TORNADO 1 W LEADER 39.90N 104.08W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0338 PM TORNADO 2 ENE STRASBURG 39.75N 104.27W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0335 PM TORNADO 2 E STRASBURG 39.74N 104.26W
06/15/2004 ARAPAHOE CO TRAINED SPOTTER
NO DAMAGE REPORTED
0328 PM HAIL 2 W KIOWA 39.35N 104.50W
06/15/2004 0.75 INCH ELBERT CO TRAINED SPOTTER
0254 PM TORNADO 11 NNE ELIZABETH 39.51N 104.52W
06/15/2004 F1 ELBERT CO LAW ENFORCEMENT
ROOF DAMAGE TO 1 HOUSE WITH BARN DESTROYED. TWO OTHER
BARNS DAMAGED ON TWO OTHER SEPARATE PROPERTIES.
SIGNIFICANT TREE DAMAGE IN VICINITY.
0240 PM TORNADO 1 W CASTLE ROCK 39.38N 104.87W
06/15/2004 DOUGLAS CO AMATEUR RADIO
NO DAMAGE REPORTED.
0239 PM TORNADO 4 S CASTLE ROCK 39.32N 104.85W
06/15/2004 DOUGLAS CO LAW ENFORCEMENT
ROOF BLOWN OFF MACHINE SHOP.
&&
KTFLocal storm report, Jun 15, 6:01 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
601 PM MDT TUE JUN 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 4 NW KARVAL 38.77N 103.58W
06/15/2004 1.00 INCH LINCOLN CO TRAINED SPOTTER
0555 PM HAIL 4 S PUNKIN CENTER 38.80N 103.70W
06/15/2004 0.75 INCH LINCOLN CO TRAINED SPOTTER
0531 PM HAIL 10 SE LIMON 39.16N 103.56W
06/15/2004 0.75 INCH LINCOLN CO TRAINED SPOTTER
0350 PM TORNADO 1 W LEADER 39.90N 104.08W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0338 PM TORNADO 2 ENE STRASBURG 39.75N 104.27W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0335 PM TORNADO 2 E STRASBURG 39.74N 104.26W
06/15/2004 ARAPAHOE CO TRAINED SPOTTER
NO DAMAGE REPORTED
0328 PM HAIL 2 W KIOWA 39.35N 104.50W
06/15/2004 0.75 INCH ELBERT CO TRAINED SPOTTER
0254 PM TORNADO 11 NNE ELIZABETH 39.51N 104.52W
06/15/2004 F1 ELBERT CO LAW ENFORCEMENT
ROOF DAMAGE TO 1 HOUSE WITH BARN DESTROYED. TWO OTHER
BARNS DAMAGED ON TWO OTHER SEPARATE PROPERTIES.
SIGNIFICANT TREE DAMAGE IN VICINITY.
0240 PM TORNADO 1 W CASTLE ROCK 39.38N 104.87W
06/15/2004 DOUGLAS CO AMATEUR RADIO
NO DAMAGE REPORTED.
0239 PM TORNADO 4 S CASTLE ROCK 39.32N 104.85W
06/15/2004 DOUGLAS CO LAW ENFORCEMENT
ROOF BLOWN OFF MACHINE SHOP.
&&
KTFLocal storm report, Jun 15, 6:37 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
637 PM MDT TUE JUN 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL CROOK 40.86N 102.80W
06/15/2004 1.75 INCH LOGAN CO CO-OP OBSERVER
0625 PM HAIL 3 SW FLEMING 40.65N 102.88W
06/15/2004 1.00 INCH LOGAN CO TRAINED SPOTTER
0623 PM HAIL 13 ESE ATWOOD 40.48N 103.04W
06/15/2004 0.88 INCH LOGAN CO AMATEUR RADIO
0620 PM HAIL 7 S FLEMING 40.58N 102.84W
06/15/2004 1.75 INCH LOGAN CO TRAINED SPOTTER
0607 PM HAIL 9 SE ESTES PARK 40.28N 105.40W
06/15/2004 0.88 INCH LARIMER CO TRAINED SPOTTER
0605 PM HAIL 12 SE STERLING 40.53N 103.05W
06/15/2004 0.88 INCH LOGAN CO TRAINED SPOTTER
0604 PM TORNADO 5 S KARVAL 38.66N 103.53W
06/15/2004 LINCOLN CO LAW ENFORCEMENT
NO DAMAGE REPORTED.
0557 PM HAIL 4 NW KARVAL 38.77N 103.58W
06/15/2004 1.00 INCH LINCOLN CO TRAINED SPOTTER
0555 PM HAIL 4 S PUNKIN CENTER 38.80N 103.70W
06/15/2004 0.75 INCH LINCOLN CO TRAINED SPOTTER
0547 PM HAIL ALLENSPARK 40.20N 105.52W
06/15/2004 0.75 INCH BOULDER CO TRAINED SPOTTER
0531 PM HAIL 10 SE LIMON 39.16N 103.56W
06/15/2004 0.75 INCH LINCOLN CO TRAINED SPOTTER
0350 PM TORNADO 1 W LEADER 39.90N 104.08W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0338 PM TORNADO 2 ENE STRASBURG 39.75N 104.27W
06/15/2004 ADAMS CO TRAINED SPOTTER
NO DAMAGE REPORTED.
0335 PM TORNADO 2 E STRASBURG 39.74N 104.26W
06/15/2004 ARAPAHOE CO TRAINED SPOTTER
NO DAMAGE REPORTED
0328 PM HAIL 2 W KIOWA 39.35N 104.50W
06/15/2004 0.75 INCH ELBERT CO TRAINED SPOTTER
0254 PM TORNADO 11 NNE ELIZABETH 39.51N 104.52W
06/15/2004 F1 ELBERT CO LAW ENFORCEMENT
ROOF DAMAGE TO 1 HOUSE WITH BARN DESTROYED. TWO OTHER
BARNS DAMAGED ON TWO OTHER SEPARATE PROPERTIES.
SIGNIFICANT TREE DAMAGE IN VICINITY.
0240 PM TORNADO 1 W CASTLE ROCK 39.38N 104.87W
06/15/2004 DOUGLAS CO AMATEUR RADIO
NO DAMAGE REPORTED.
0239 PM TORNADO 4 S CASTLE ROCK 39.32N 104.85W
06/15/2004 DOUGLAS CO LAW ENFORCEMENT
ROOF BLOWN OFF MACHINE SHOP.
&&
KTFThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:01 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 44 min |
| Jun 15, 6:10 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 50 min |
| Jun 15, 7:31 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 29 min |
| Jun 15, 7:59 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 61 min |
| Jun 16, 2:44 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 46 min |
| Jun 16, 3:25 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas | 40 min |
| Jun 16, 4:36 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 54 min |
| Jun 16, 4:55 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Washington | 50 min |
| Jun 16, 5:34 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 41 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.